Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Excessive tiredness, dull pain in chest and back, normal EKG, chest X-ray, persisting pain, history of stent in lad artery. Worrisome?

I am a 47 year old woman a year and a half ago I had a stent placed in my lad artery for a 95% blockage. No heart damage and I am in good shape. Lately i have been very tired tonight I had an angina attack dull achy pain in chest and back lasted about 25 minutes. Went to er they did blood work EKG and chest X-ray all of which were great. My concern is I still do not feel good achy pain in center of my back. Should I b concerned. Email YYYY@YYYY
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
ideally there shd be 2 set of cardic enzyme 6 hours apart and serial ecg tests so U shd go for ecg and blood test for cardiac enzyme again and get an echocardiography done to check heart functions
Answered: Tue, 11 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor